# SDR U2RA202009200008

- Difficulty date: August 16, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 311U468110
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 54-430-02-03 FOUND NR 3 ENGINE HAS FRETTING CORROSION ON THE RIGHT HAND SIDE OF THE FWD ENGINE MOUNT.  REPAIRED PER VT-SAA EA 747-5450-56-A8510 REV A.
